# SDR YENA2024072501036

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE II & III / FR 73-74 / STGR 28 RH TO 29 LH / LOWER SKIN / CORROSION – PERMANENT REPAIR; REFERENCES: /1/ TOMX ETI-190-24-211 REV 01 /2/ EMBRAER ETD2024-190-018554. DESCRIPTION: AT CURRENT (7/2024) BASIC 6 CHECK FOR N318JB MSN 364 AT QRO, TOMX REPORTED CORROSION AFFECTING THE CENTER FUSELAGE II LOWER REAR SKIN P/N: 190-25004-001 AND CENTER FUSELAGE III LOWER SKIN P/N: 170-91883-005 BETWEEN FR 73 TO FR 74 BETWEEN STGR 28R TO 29L. THE DAMAGES ARE SHOWN IN FIGURE 1 AND 2 OF THE REF /1/ ETI. AS PER THE REF /1/ ETI, TOMX BLENDED OUT THE AREAS IAW SRM 51-10-03 AND FOUND OUT OF THE LIMITS AS PER SRM 52-23-01 AD 51 DUE TO REMAINING THICKNESS LESS THAN 10%. TOMX CONTACTED EMBRAER FOR REPAIR DISPOSITION, EMBRAER PROVIDED THE REF /2/ ETD WHICH CONSISTS OF A DOUBLER AND TRIPLER REINFORCEMENT AS THE PERMANENT REPAIR WITH POST REPAIR INSPECTION REQUIREMENTS.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ ETI AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION. EC E24-895-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER THE REF /2/ RDAF. EC E24-895-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION REQUIREMENTS (LFEC THRESHOLD= INTERVAL = 7500FC) PER THE REF /2/ ETD AND ANAC FORM. SUBSTANTIATION: THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /2/ETD AND IS CLASSIFIED AS MAJOR. (E/C: E24-895-01)
